# SDR AALA2020032319007

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 30,150 hours, 12,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN AT AFT LEFT LAVATORY WAS MISSING ITS PLASTIC LENS COVER. MAINTENANCE REPLACED LIGHT ASSEMBLY EXIT SIGN PER MM 33-51-14.
